# SDR ASAA1159247

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,832 hours, 5,293 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT NO ROTATION 49 41012.  PERFORMED FIM 49 40 TASK 803.  NO CORRESPONDING FAULTS RECORDED.  ATTEMPTED START WITH SUCCESSFUL START.  NO FAULTS RECORDED.  OPS CHECK NORMAL.
